# SDR RMXA02102009

- Difficulty date: February 10, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N919W
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Aircraft time: 4,914 hours, 17,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M11811028005
- Condition: Cracked
- Location: Fuselage
- Part time: 4,914 hours, 17,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, A 2 INCH LONG CRACK WAS DISCOVERED IN THE FUSELAGE LT BOX BEAM FRAME ASSY.  ADDITIONALLY, 7 ATTACHING RIVETS WERE FOUND TO BE SHEARED.
